MathSciNet Relay Station
MathSciNet bibliographic data
MR591651 (82c:14031) 14K07 (10F20)
Adams, William W.; Razar, Michael J. Multiples of points on elliptic curves and continued fractions. Proc. London Math. Soc. (3) 41 (1980), no. 3, 481–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement